Ordered spaces
Doklady Akademii Nauk, Tome 169 (1966) no. 4, pp. 777-780
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_169_4_a8,
author = {V. V. Fedorchuk},
title = {Ordered spaces},
journal = {Doklady Akademii Nauk},
pages = {777--780},
year = {1966},
volume = {169},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_169_4_a8/}
}
V. V. Fedorchuk. Ordered spaces. Doklady Akademii Nauk, Tome 169 (1966) no. 4, pp. 777-780. http://geodesic.mathdoc.fr/item/DAN_1966_169_4_a8/